MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. CORD 300MM; VERTEBRAL BODY TETHERING SYSTEM

ZIMMER BIOMET SPINE, INC. CORD 300MM; VERTEBRAL BODY TETHERING SYSTEM
Catalog Number 204H0300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a tether cord fractured at t11-12 and t12-l1 (the curve's apex), resulting in revision and replacement with a new cord.The initial construct ran from t6-l3 for a right-sided curve.The curve had regressed to around 50 degrees as a result of the fracture.
 
Additional Manufacturer Narrative
Corrected information in h3.Additional information in h6: method, results, and conclusions codes.The complaint is confirmed for one (1) of one (1) returned the tether cord 300mm (pn 204h0300) for the failure of fracture.This device is used for treatment.No medical records were provided with the complaint.Inspection the returned device matches the information in the complaint file and was examined.Visual inspection revealed the cord is fractured.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Device labeling: the tether instructions for use (ifu0021-0117-us-en-rev 05 2023-04) was reviewed and contains the following information related to this issue: "possible complications below is a list of the potential adverse effects (i.E., complications) associated with the use of the device.Potential device or procedure-related adverse events (aes).Overcorrection of the coronal deformity, potentially requiring revision or removal of implants.Bending, fracturing, fraying, kinking, loosening, bending, or breaking of any or all implant components" root cause: this event could be attributed to unknown patient or surgical factors.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
CORD 300MM
Common Device Name
VERTEBRAL BODY TETHERING SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key22328664
Report Number3012447612-2025-00249
Device Sequence Number9436635
Product Code QHP
UDI-Device Identifier00880304865068
UDI-Public(01)00880304865068(10)270717(10)3122048
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H190005
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number204H0300
Device Lot Number3122048
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date11/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age14 YR
Patient SexFemale
Patient EthnicityNon Hispanic